# SDR SWAA2025091097742

- Difficulty date: August 2, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRAKE PANEL ASSY LOCATED BS540 BETWEEN BL 0 TO LBL 24.75 AT PASSENGER CABIN.  EVALUATED CRACK ON BRAKE PANEL LOCATED BS540 BETWEEN BL 0 TO LBL 24.75 AT PASSENGER CABIN; SRM 51-10-02-0G-0 ITEM 9 MEASURED OF CRACK IS L: 0.880 INCHES.  BRAKE PANEL MUST BE REPLACED. REMOVED BRAKE PANEL LOCATED BS 540 BETWEEN BL 0 TO LBL 24.75 IAW SRM 51-40-02-0G & PERFORMED GENERAL VISUAL INSPECTION ON ATTACHMENT AREA NO FOUND DAMAGE.   REPLACED BRAKE PANEL ASSY LOCATED BS540 BETWEEN BL 0 TO LBL 24.75 AT PASSENGER CABIN IAW B737-800 SRM 51-10-02-0G ITEM 9; SRM 51-40-02-0G AND DWG: 143A0060; SHEET: 64; REV: -.
